A Caltech Library Service


Feigin, Boris and Gukov, Sergei (2020) VOA[M₄]. Journal of Mathematical Physics, 61 (1). Art. No. 012302. ISSN 0022-2488.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We take a peek at a general program that associates vertex (or chiral) algebras to smooth 4-manifolds in such a way that operations on algebras mirror gluing operations on 4-manifolds and, furthermore, equivalent constructions of 4-manifolds give rise to equivalences (dualities) of the corresponding algebras.

Item Type:Article
Related URLs:
URLURL TypeDescription
Gukov, Sergei0000-0002-9486-1762
Additional Information:© 2020 Published under license by AIP Publishing. Submitted: 15 April 2019; Accepted: 5 November 2019; Published Online: 6 January 2020. This paper is part of the Special Collection: XIXth International Congress on Mathematical Physics. We would like to thank A. Braverman, K. Costello, T. Creutzig, J. Fuchs, A. Gadde, J. Meier, H. Nakajima, N. Paquette, P. Putrov, M. Rapcak, C. Schweigert, J. Teschner, R. Thomas, and E. Witten for valuable discussions and inspiration and F. Ferrari and S. Lee for comments on the manuscript. We also wish to thank the anonymous referee for very useful feedback and many insightful comments. The work of B.F. has been funded by the Russian Academic Excellence Project No. 5-100. The research of B.F. has also been supported by the Russian Science Foundation, Grant Project No. 16-11-10316. The work of S.G. was supported in part by the U.S. Department of Energy, Office of Science, Office of High Energy Physics, under Award No. DE-SC0011632, and in part by the National Science Foundation under Grant No. NSF DMS 1664240.
Funding AgencyGrant Number
Russian Academic Excellence Project (RAEP)5-100
Russian Science Foundation16-11-10316
Department of Energy (DOE)DE-SC0011632
Issue or Number:1
Record Number:CaltechAUTHORS:20200107-142933165
Persistent URL:
Official Citation:VOA[M4]. Boris Feigin and Sergei Gukov. Journal of Mathematical Physics 61:1; doi: 10.1063/1.5100059
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100543
Deposited By: Tony Diaz
Deposited On:07 Jan 2020 22:39
Last Modified:07 Jan 2020 22:39

Repository Staff Only: item control page